Advertisement

On Singularly Perturbed Linear Initial Value Problems with Mixed Irregular and Fuchsian Time Singularities

  • A. LastraEmail author
  • S. Malek
Article
  • 4 Downloads

Abstract

We consider a family of linear singularly perturbed PDE depending on a complex perturbation parameter \(\epsilon \). As in the former study (Lastra and Malek in J Differ Equ 259(10):5220–5270, 2015) of the authors, our problem possesses an irregular singularity in time located at the origin but, in the present work, it also entangles differential operators of Fuchsian type acting on the time variable. As a new feature, a set of sectorial holomorphic solutions are built up through iterated Laplace transforms and Fourier inverse integrals following a classical multisummability procedure introduced by Balser. This construction has a direct consequence on the Gevrey bounds of their asymptotic expansions w.r.t \(\epsilon \) which are shown to increase the order of the leading term which combines both irregular and Fuchsian types operators.

Keywords

Asymptotic expansion Borel–Laplace transform Fourier transform Initial value problem Formal power series Linear integro-differential equation Partial differential equation Singular perturbation 

Mathematics Subject Classification

35R10 35C10 35C15 35C20 

Notes

Acknowledgements

A. Lastra and S. Malek are supported by the Spanish Ministerio de Economía, Industria y Competitividad under the Project MTM2016-77642-C2-1-P.

References

  1. 1.
    Balser, W.: From divergent power series to analytic functions. Theory and application of multisummable power series. Lecture Notes in Mathematics, 1582, p. x+108. Springer-Verlag, Berlin (1994)zbMATHGoogle Scholar
  2. 2.
    Balser, W.: Multisummability of complete formal solutions for non-linear systems of meromorphic ordinary differential equations. Complex Var. Theory Appl. 34(1–2), 19–24 (1997)MathSciNetzbMATHGoogle Scholar
  3. 3.
    Balser, W.: Formal power series and linear systems of meromorphic ordinary differential equations. Universitext, p. xviii+299. Springer-Verlag, New York (2000)zbMATHGoogle Scholar
  4. 4.
    Balser, W.: Multisummability of formal power series solutions of partial differential equations with constant coefficients. J. Differ. Equ. 201(1), 63–74 (2004)MathSciNetCrossRefzbMATHGoogle Scholar
  5. 5.
    Balser, W., Braaksma, B., Ramis, J.-P., Sibuya, Y.: Multisummability of formal power series solutions of linear ordinary differential equations. Asymptotic Anal. 5(1), 27–45 (1991)MathSciNetzbMATHGoogle Scholar
  6. 6.
    Braaksma, B.: Multisummability of formal power series solutions of nonlinear meromorphic differential equations. Ann. Inst. Fourier (Grenoble) 42(3), 517–540 (1992)MathSciNetCrossRefzbMATHGoogle Scholar
  7. 7.
    Chen, H., Luo, Z., Zhang, C.: On the summability of divergent power series satisfying singular PDEs. C. R. Math. Acad. Sci. Paris 357(3), 258–262 (2019)MathSciNetCrossRefzbMATHGoogle Scholar
  8. 8.
    Chen, H., Tahara, H.: On totally characteristic type non-linear partial differential equations in the complex domain. Publ. Res. Inst. Math. Sci. 35(4), 621–636 (1999)MathSciNetCrossRefzbMATHGoogle Scholar
  9. 9.
    Erdelyi, A.: Higher transcendental functions, vol. III. McGraw-Hill, New-York (1953)zbMATHGoogle Scholar
  10. 10.
    Costin, O., Tanveer, S.: Existence and uniqueness for a class of nonlinear higher-order partial differential equations in the complex plane. Commun. Pure Appl. Math. 53(9), 1092–1117 (2000)MathSciNetCrossRefzbMATHGoogle Scholar
  11. 11.
    Costin, O., Tanveer, S.: Short time existence and Borel summability in the Navier-Stokes equation in \(\mathbb{R}^{3}\). Commun. Partial Differ. Equ. 34(7–9), 785–817 (2009)CrossRefzbMATHGoogle Scholar
  12. 12.
    Gérard, R., Tahara, H.: Singular nonlinear partial differential equations. Aspects of mathematics, p. viii+269. Friedr. Vieweg and Sohn, Braunschweig (1996)CrossRefzbMATHGoogle Scholar
  13. 13.
    Hsieh, P., Sibuya, Y.: Basic theory of ordinary differential equations. Universitext. Springer, New York (1999)CrossRefzbMATHGoogle Scholar
  14. 14.
    Ichinobe, K.: On k-summability of formal solutions for certain higher order partial differential operators with polynomial coefficients. Analytic, algebraic and geometric aspects of differential equations, Trends Math. Springer, Cham (2017)zbMATHGoogle Scholar
  15. 15.
    Ichinobe, K.: On k-summability of formal solutions for a class of partial differential operators with time dependent coefficients. J. Differ. Equ. 257(8), 3048–3070 (2014)MathSciNetCrossRefzbMATHGoogle Scholar
  16. 16.
    Lastra, A., Malek, S.: Parametric Gevrey asymptotics for some nonlinear initial value Cauchy problems. J. Differ. Equ. 259(10), 5220–5270 (2015)MathSciNetCrossRefzbMATHGoogle Scholar
  17. 17.
    Lastra, A., Malek, S.: On parametric multisummable formal solutions to some nonlinear initial value Cauchy problems. Adv. Differ. Equ. 2015, 200 (2015)MathSciNetCrossRefzbMATHGoogle Scholar
  18. 18.
    Lastra, A., Malek, S.: Parametric Gevrey asymptotics for initial value problems with infinite order irregular singularity and linear fractional transforms. Adv. Differ. Equ. 2018, 386 (2018)MathSciNetCrossRefzbMATHGoogle Scholar
  19. 19.
    Lastra, A., Malek, S.: On parametric Gevrey asymptotics for some initial value problems in two asymmetric complex time variables. Results Math. 73(4), 46 (2018)MathSciNetCrossRefzbMATHGoogle Scholar
  20. 20.
    Lastra, A., Malek, S., Sanz, J.: On Gevrey solutions of threefold singular nonlinear partial differential equations. J. Differ. Equ. 255(10), 3205–3232 (2013)MathSciNetCrossRefzbMATHGoogle Scholar
  21. 21.
    Loday-Richaud, M.: Divergent series, summability and resurgence. II. Simple and multiple summability. With prefaces by Jean-Pierre Ramis, Éric Delabaere, Claude Mitschi and David Sauzin. Lecture Notes in Mathematics, 2154, p. xxiii+272. Springer, Cham (2016)zbMATHGoogle Scholar
  22. 22.
    Loday-Richaud, M.: Stokes phenomenon, multisummability and differential Galois groups. Ann. Inst. Fourier (Grenoble) 44(3), 849–906 (1994)MathSciNetCrossRefzbMATHGoogle Scholar
  23. 23.
    Lope, J.E., Ona, M.P.: Solvability of a system of totally characteristic equations related to Kähler metrics. Electron. J. Differ. Equ. 51, 15 (2017)zbMATHGoogle Scholar
  24. 24.
    Luo, Z., Chen, H., Zhang, C.: Exponential-type Nagumo norms and summability of formal solutions of singular partial differential equations. Ann. Inst. Fourier 62(2), 571–618 (2012)MathSciNetCrossRefzbMATHGoogle Scholar
  25. 25.
    Malek, S.: On Gevrey asymptotics for some nonlinear integro-differential equations. J. Dyn. Control Syst. 16(3), 377–406 (2010)MathSciNetCrossRefzbMATHGoogle Scholar
  26. 26.
    Malgrange, B., Ramis, J.-P.: Fonctions multisommables. (French) [Multisummable functions] Ann. Inst. Fourier (Grenoble) 42(1–2), 353–368 (1992)MathSciNetCrossRefzbMATHGoogle Scholar
  27. 27.
    Mandai, T.: Existence and nonexistence of null-solutions for some non-Fuchsian partial differential operators with \(T\)-dependent coefficients. Nagoya Math. J. 122, 115–137 (1991)MathSciNetCrossRefzbMATHGoogle Scholar
  28. 28.
    Michalik, S.: On the multisummability of divergent solutions of linear partial differential equations with constant coefficients. J. Differ. Equ. 249(3), 551–570 (2010)MathSciNetCrossRefzbMATHGoogle Scholar
  29. 29.
    Michalik, S.: Multisummability of formal solutions of inhomogeneous linear partial differential equations with constant coefficients. J. Dyn. Control Syst. 18(1), 103–133 (2012)MathSciNetCrossRefzbMATHGoogle Scholar
  30. 30.
    Ramis, J.-P., Sibuya, Y.: A new proof of multisummability of formal solutions of nonlinear meromorphic differential equations. Ann. Inst. Fourier (Grenoble) 44(3), 811–848 (1994)MathSciNetCrossRefzbMATHGoogle Scholar
  31. 31.
    Tahara, H., Yamazawa, H.: Multisummability of formal solutions to the Cauchy problem for some linear partial differential equations. J. Differ. Equ. 255(10), 3592–3637 (2013)MathSciNetCrossRefzbMATHGoogle Scholar
  32. 32.
    Yamazawa, H., Yoshino, M.: Parametric Borel summability for some semilinear system of partial differential equations. Opuscula Math. 35(5), 825–845 (2015)MathSciNetCrossRefzbMATHGoogle Scholar
  33. 33.
    Yoshino, M.: Parametric Borel summability of partial differential equations of irregular singular type. Analytic, algebraic and geometric aspects of differential equations, pp. 455–471. Springer, Cham (2017)zbMATHGoogle Scholar

Copyright information

© Mathematica Josephina, Inc. 2019

Authors and Affiliations

  1. 1.Departamento de Física y MatemáticasUniversity of AlcaláAlcalá de HenaresSpain
  2. 2.Laboratoire Paul PainlevéUniversity of Lille 1Villeneuve d’Ascq cedexFrance

Personalised recommendations